MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2110
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual and functional tests were performed.The customer's stated problem was not confirmed.The pump was delivering within specification.There was no known cause of the reported issue, and no further action was taken.
 
Event or Problem Description
It was reported that the device had delivered bolus volume too high, required calibration.There was no patient involvement.

Brand Name
CADD-SOLIS AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24471454
Report Number3012307300-2026-01808
Device Sequence Number9361045
Product Code FRN
UDI-Device Identifier10610586041037
UDI-Public(01)10610586041037(11)180604
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2111-0400-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown